# SDR DALA2024120911542

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 59,301 hours, 41,708 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Condition: Faulted
- Location: Generators
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9536 -MISC/DE- FLIGHT CREW NOTED THE "LEFT GENERATOR OFF" MESSAGE WITH A POSSIBLE ELECTRICAL SMELL IN THE CABIN. THE PILOT DECLARED AN EMERGENCY WITH ATC AND WAS MET BY ARFF AFTER A NORMAL SAFE LANDING. CORRECTIVE ACTION: MAINTENANCE REPLACED THE EPCU, L PCDU, AND THE L GENERATOR POWER RELAY. RAN LEFT ENGINE WITH NO ISSUES. INVESTIGATED ORIGIN OF ELECTRICAL SMELL WITH NO FINDINGS. A/C RETURNED TO SERVICE. (LP #6693894)
